# SDR DALA2016040502657

- Difficulty date: March 25, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED OTBD FLAP MID VANE LOWER SURFACE BS XVZ=220 AT RT WING.  DAMAGE TO THE INTERNAL STRUCTURE OF THE MID VANE OF THE RT WING FLAP ARE OUT OF LIMITS BY CORROSION FOR REPLACE AND REPAIR.  OTBD FLAP MID VANE AT RT WING WAS REPLACED IAW SRM 57-50-14, FIG 2 AND IPC 27-50-04-01A.
